Publications
- 2021
174.
Edeko, Nikolai; Kreidler, Henrik
Uniform enveloping semigroupoids for groupoid actions
J. Anal. Math.
2021- 2020
173.
Budde, Christian; Farkas, Bálint
A Desch-Schappacher perturbation theorem for bi-continuous semigroups
Math. Nachr., 293 (6) :1053-1073
2020172.
Glück, Jochen; Weber, Martin R.
Almost interior points in ordered Banach spaces and the long-term behaviour of strongly positive operator semigroups
Studia Math., 254 (3) :237--263
2020171.
Kreidler, Henrik; Siewert, Sita
Gelfand-type theorems for dynamical Banach modules
Mathematische Zeitschrift
2020170.
Kaltenbäck, Michael; Skrepek, Nathanael
Joint functional calculus for definitizable self-adjoint operators on Krein spaces
Integral Equations Operator Theory, 92 (4) :Paper No. 29, 36
2020169.
Frommer, Andreas; Jacob, Birgit; Kahl, Karsten; Wyss, Christian; Zwaan, Ian
Krylov type methods exploiting the quadratic numerical range
Electron. Trans. Numer. Anal., 53 :541-561
2020168.
Jacob, Birgit; Mironchenko, Andrii; Partington, Jonathan R.; Wirth, Fabian
Non-coercive Lyapunov functions for input-to-state stability of infinite-dimensional systems
SIAM Journal on Control and Optimization, 58 (5) :2952-2978
2020167.
Damm, Tobias; Jacob, Birgit
On coercivity and the frequency domain condition in indefinite LQ-control
Ann. Acad. Rom. Sci. Ser. Math. Appl., 12 (1-2) :553-563
2020166.
Arendt, Wolfgang; Glück, Jochen
Positive irreducible semigroups and their long-time behaviour
Philos. Trans. Roy. Soc. A, 378 (2185) :20190611, 17
2020165.
Farkas, Bálint; Kreidler, Henrik
Relative compactness of orbits and geometry of Banach spaces
J. Math. Anal. Appl
2020164.
Jacob, Birgit; Schwenninger, Felix; Vorberg, Lukas
Remarks on input-to-state stability of collocated systems with saturated feedback
Mathematics of Control, Signals, and Systems, 32 (3) :293-307
2020163.
Glück, Jochen
Spectral gaps for hyperbounded operators
Adv. Math., 362 :106958, 24
2020162.
Jacob, Birgit; Möller, Sebastian; Wyss, Christian
Stability radius for infinite-dimensional interconnected systems
Systems Control Lett., 138 :Article ID 104662, 8 p.
2020161.
Arendt, Wolfgang; ter Elst, Antonius F. M.; Glück, Jochen
Strict positivity for the principal eigenfunction of elliptic operators with various boundary conditions
Adv. Nonlinear Stud., 20 (3) :633--650
2020160.
Kreidler, Henrik
The primitive spectrum of a semigroup of Markov operators
Positivity, 24 (2) :287--312
2020159.
Farkas, Bálint; Kreidler, Henrik
Towards a Koopman theory for dynamical systems on completely regular spaces
Phil. Trans. Royal Soc. A, 378
2020158.
Skrepek, Nathanael
Well-posedness of linear first order Port-Hamiltonian Systems on multidimensional spatial domains
Evolution Equation \& Control Theory
2020157.
Wyss, Christian
Dichotomous Hamiltonians and Riccati equations for systems with unbounded control and observation operators
, Control Theory of Infinite-Dimensional Systems Volume 277 from Oper. Theory Adv. Appl.
Page 158-194
Publisher: Birkhäuser
2020
158-194156.
Csomós, Petra; Ehrhardt, Matthias; Farkas, Bálint
Operator splitting for abstract Cauchy problems with dynamical boundary conditions
2020- 2019
155.
Glück, Jochen
A short note on band projections in partially ordered vector spaces
Indag. Math. (N.S.), 30 (1) :1--6
2019154.
Fackler, Stephan; Glück, Jochen
A toolkit for constructing dilations on Banach spaces
Proc. Lond. Math. Soc. (3), 118 (2) :416--440
2019153.
Gerlach, Moritz; Glück, Jochen
Convergence of positive operator semigroups
Trans. Amer. Math. Soc., 372 (9) :6603--6627
2019152.
Glück, Jochen; Wolff, Manfred P. H.
Long-term analysis of positive operator semigroups via asymptotic domination
Positivity, 23 (5) :1113--1146
2019151.
Gerlach, Moritz; Glück, Jochen
Mean ergodicity vs weak almost periodicity
Studia Math., 248 (1) :45--56
2019150.
Jacob, Birgit; Schwenninger, Felix L.; Zwart, Hans
On continuity of solutions for parabolic control systems and input-to-state stability
J. Differential Equations, 266 (10) :6284--6306
2019